# SDR SIMA2020040725005

- Difficulty date: March 25, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14572167001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-TO-FUSELAGE UPPER SUPPORT ANGLE HAS EVIDENCE OF A CRACK BY THE RIVET. APPROX 1" LONG AT FRAME 48.-C/A-REPAIRED IAW SRM 53-23-12 ITEM #3.
